Benadryl Allergy UltraTabs - Diphenhydramine - Single Dose 2pk - Box of 30

AvailabilityIn stock
SKU
BENADRYL30
$24.00

Benadryl Allergy Ultra tabs 2pk 30ct/box

  • Benadryl Ultratabs Allergy Relief Tablets each with 25 mg of the antihistamine diphenhydramine HCl
  • Provides temporary allergy symptom relief for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes
  • Provides relief of cold symptoms like sneezing & runny nose for more than just allergy relief
  • Allergy medicine suitable to treat adults and children ages 6 and up for multi-symptom allergy relief
  • Active ingredient, diphenhydramine HCl, provides effective relief for allergy symptoms and cold symptoms
Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets offer effective allergy relief from hay fever, upper respiratory allergy and common cold symptoms in a small tablet size. Each antihistamine tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever and upper respiratory allergies like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom indoor and outdoor allergy relief.